Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having sleep apnoea because of shoulder problems. Tried mirzapine. What could be done?

Nov 2013
User rating for this question
Answered by

Practicing since : 1994
Answered : 5293 Questions
Hi doctor XXXXXXX i did ask you urlier question bat i forgot to ask you i am going on august 6 to sleep stady may gp think that i may devlop sleep appnea and since i canot sleep well beacouse of may shoulder problems for so long she gave me mirzapine or so medicine it is help at least i can sleep latly for few hauors.
I had appoitment with doctor today specialist for may deppresion i ask him should i get more of this pils to make shure i am sleeping (sleeping pills mirzapine)he said you shuld not take at all that pills they nead to do stady on you.
Naw i am prity confused haw they will do stady or find aut if i have sleeping appnea if I don't fall in sleep at all for so long taking thi medicine and hate to go back to stady agein if it is later option.
What should i do take pills or not ?
What if i don' t fall in sleep?
Thank you !
Posted Sat, 17 Aug 2013 in Brain and Spine
Answered by Dr. Sudhir Kumar 1 hour later

Thank you for posting your query.

I agree with you that for a sleep study to give us the answers, you must sleep. For diagnosing sleep apnea, you should sleep during the sleep studies. It does not matter whether the sleep is spontaneous (without medicines) or with medicines. So, in my opinion, you should take mirtazapine and ensure that you sleep well during sleep studies.

I hope it helps. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor